Has anyone here dealt with bad cystic breakouts after coming off contraceptives? I had been on birth control from the ages of 18-25. Then I came off because I didn't want to put anything unnatural in my body. About 2 months after being off bc, I starting breaking out badly on my chin. Horrible painful cysts. I went to dermatologists, I switched to a vegan diet, I drank lots of water, I used antibiotics (sadly).. nothing worked. After almost a year of being a hermit and hiding from my friends and loved ones, I decided to go back on bc. it was my last resort. When my skin cleared up completely, I tried again a year later to go it naturally. It worked that time for a full year without breakouts. Then they came back... with a vengeance. Again, i went back on bc out of desperation. This time, I've been off the bc for about 2 months. And now I refuse to resort to contraceptives again. The breakouts are still bad and painful (spreading to my forehead as well as chin), but I'm hoping with 80/10/10, there will be hope. I guess my case is unique in that I've messed with my hormones and I wonder how long they'll take to regulate and if lfrv will help them regulate faster? I'm still pretty new to 80/10/10 but I'm in it for the long haul.
Any feedback from those with experience relating to my situation would be very appreciated.
Hey, I have the samee problem :/ I've been on and off bc pills since age 18. I'm 22 now and have been off the pills for about 6 months and the breakouts are pretty bad. I found that they got worse after I started eating vegan and high raw 801010 in Nov/Dec 2011. I believe it has to do with my body detoxing and trying to regulate the hormones I messed with for some time while on the pill. I'd def like to know if other people have any input on this. Having acne sucks :[
Hey! Yes, it will get worse for a while because of the messed up hormones.....but then, it will get better!! Believe me :). Just give it A LOT of time. I have been off the pill for 8 months, and LFRV for 9 months, and it has gotten MUCH better over the last couple of months (I wrote a blog entry about it).
Drink lots of water, eat lots of fruit, exercise, and don't use products/wear makeup on your face. Ride it out :).
all i can do is give you a big "i know!!" hug, and hope it will get better for both of us. (i also have the exact problems)
The same thing happened to me! I will never use contraceptives again, so horrible for our healthy hormone function. OK here's what I did. I have been off of bc for 2 years now, but about 2 months into LFRV and that's when my cystic acne got really bad! (I'm guessing from my body detoxing the years of built up gunk and chemicals) My body was detoxing too much for me to get rid of. Then I started getting Gravity Method Colonics every month to help my body eliminate. Make sure it's a stainless steel tool, they are much safer. You can call this number and ask for someone who is certified in your area, wood hygenic institute 407 933 0009. I also got a body brush that I use everyday before showering, do breathing exercises, and workout (especially trampoline jumping) to make sure my lymphs are draining daily. No more cystic acne! Also no longer have PCOS. HCRV is absolutely the best thing I ever did for my acne! If you really like wearing makeup, then you should try the company 100% PURE. It's great! Hope this helps you =)
I am on birth control as well, but when I went on the pill it never made my acne better or worse. I have been thinking about going off of it because I can't build muscle as easily on birth control and I don't like the idea of artificial hormones anymore. Do you think I will get the same negative effects if my birthcontrol never effected my acne in the first place? I am on Marvalon currently, and my acne is pretty bad